Un schéma d'interpolation rationnel sur un quadrilatère de classe C2

Mohammed Laghchim-Lahlou

ESAIM: Mathematical Modelling and Numerical Analysis (2010)

  • Volume: 34, Issue: 5, page 913-922
  • ISSN: 0764-583X

Abstract

top
Let 𝒬 be a partition of a polygonal domain of the plan into convexe quadrilaterals. Given a regular function f , we construct a function πƒ ∈ C2(Ω), interpolating position values and derivatives of f up of order 2 at vertices of 𝒬 . On each quadrilateral Q 𝒬 , πƒ|Q is a finite element obtained from a polynomial scheme of FVS type by adding some rational functions.

How to cite

top

Laghchim-Lahlou, Mohammed. "Un schéma d'interpolation rationnel sur un quadrilatère de classe C2." ESAIM: Mathematical Modelling and Numerical Analysis 34.5 (2010): 913-922. <http://eudml.org/doc/197461>.

@article{Laghchim2010,
abstract = { Let $\mathcal\{Q\}$ be a partition of a polygonal domain of the plan into convexe quadrilaterals. Given a regular function f , we construct a function πƒ ∈ C2(Ω), interpolating position values and derivatives of f up of order 2 at vertices of $\mathcal\{Q\}.$ On each quadrilateral $Q\in\mathcal\{Q\},$ πƒ|Q is a finite element obtained from a polynomial scheme of FVS type by adding some rational functions. },
author = {Laghchim-Lahlou, Mohammed},
journal = {ESAIM: Mathematical Modelling and Numerical Analysis},
keywords = {Finite elements; rational Hermite interpolation.},
language = {eng},
month = {3},
number = {5},
pages = {913-922},
publisher = {EDP Sciences},
title = {Un schéma d'interpolation rationnel sur un quadrilatère de classe C2},
url = {http://eudml.org/doc/197461},
volume = {34},
year = {2010},
}

TY - JOUR
AU - Laghchim-Lahlou, Mohammed
TI - Un schéma d'interpolation rationnel sur un quadrilatère de classe C2
JO - ESAIM: Mathematical Modelling and Numerical Analysis
DA - 2010/3//
PB - EDP Sciences
VL - 34
IS - 5
SP - 913
EP - 922
AB - Let $\mathcal{Q}$ be a partition of a polygonal domain of the plan into convexe quadrilaterals. Given a regular function f , we construct a function πƒ ∈ C2(Ω), interpolating position values and derivatives of f up of order 2 at vertices of $\mathcal{Q}.$ On each quadrilateral $Q\in\mathcal{Q},$ πƒ|Q is a finite element obtained from a polynomial scheme of FVS type by adding some rational functions.
LA - eng
KW - Finite elements; rational Hermite interpolation.
UR - http://eudml.org/doc/197461
ER -

References

top
  1. K.N. Agbeve, Eléments finis triangulaires rationnels de classeCk. Thèse de Doctorat, Université de Nantes (1993).  
  2. P. Alfeld, A bivariate C2 Clough-Tocher scheme. Comput. Aided Geom. Design1 (1984) 257-267.  Zbl0597.65005
  3. J.H. Argyris, I. Fried et D.W. Scharpf, The TUBA family of plate elements for the matrix displacement method. The Aeronautical Journal of the Royal Aeronautical Society72 (1968) 701-709.  
  4. G. Farin, Triangular Bernstein-Bézier patches. Comput. Aided Geom. Design2 (1986) 83-127.  
  5. G. Fraeijs de Veubeke, Bending and Stretching of plates, in Conference on matrix methods in structural mechanics, Wright Patterson A.F.B., Ohio (1965).  
  6. G. Herron, A characterisation of C1 discrete triangular interpolants. SIAM J. Numer. Anal. 22 (1985) 811-819.  Zbl0593.65008
  7. M.J. Lai, On dual functionals of polynomials in B-form. J. Approx. Theory67 (1991) 19-37.  Zbl0738.41014
  8. M. Laghchim-Lahlou et P. Sablonnière, Triangular finite elements of HCT type and class Cp. Adv. Comput. Math.2 (1994) 101-122.  Zbl0832.65003
  9. M. Laghchim-Lahlou et P. Sablonnière, Cr-finite elements of Powell-Sabin type on the three direction mesh. Adv. Comput. Math.6 (1996) 191-206.  Zbl0867.65002
  10. A. Le Méhauté, Interpolation et approximation par des fonctions polynômiales par morceaux dans n . Thèse de Doctorat ès Sciences, Université de Rennes (1984).  
  11. M. Laghchim-Lahlou et P. Sablonnière, Quadrilateral finite elements of FVS type and class Cp. Numer. Math. 70 (1995) 229-243.  Zbl0824.41012
  12. M.J. Lai et L.L. Schumaker, Scattered data interpolation using C2 Supersplines of degree six. SIAM J. Numer. Anal. 34 (1997) 905-921.  Zbl0872.41004
  13. L.L. Schumaker, On the dimension of spaces of piecewise polynomials in two variables, in Multivariate Approximation Theory, W. Schempp et K. Zeller Eds., Birkhäuser Verlag, ISNM51 (1979) 396-412.  
  14. T. Wang, A C2 quintic spline interpolation scheme on triangulation. Comput. Aided Geom. Design9 (1992) 379-386.  Zbl0770.65005
  15. A. Ženišek, A general theorem on triangular finite Cm-elements. RAIRO Anal. Numér. 8 (1974) 119-127.  Zbl0321.41003
  16. O.C. Zienkiewicz, The finite element method in structural continum mechanics. Mc Graw Hill, London (1967).  

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.